# SDR UPS00433985

- Difficulty date: July 14, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN WINDOW FORGING CORRODED AT BS 2180 TO BS 2200 LT.  FORGING REMOVED IAW SRM 51-30-02 AND CORROSION REMOVED IAW SRM 51-10-01 AND 56-20-01.  CORROSION REMOVED = .010.  FORGING RE-INSTALLED PER SRM 51-30-02 AND QUERY NOTE 66/2000.  BLEND OUT ALL CORROSION AND OVERSIZE HOLES.  HFEC HOLES FOR CRACKS AND MAINTAIN MIN EDGE MARGIN OF 1.5.
